Pennsylvania, 2017Damaging Winds in Pennsylvania, June 19, 2017
June 19, 2017 · NWS CTP · 26 events in 7 counties and zones
Scattered showers and thunderstorms developed in a humid airmass ahead of an approaching cold front, producing numerous wind damage reports across the Lower Susquehanna Valley during the late morning and early afternoon hours of June 19, 2017. Storms were east of the area by late afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $93,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms developed in a humid airmass ahead of an approaching cold front, producing numerous wind damage reports across the Lower Susquehanna Valley during the late morning and early afternoon hours of June 19, 2017. Storms were east of the area by late afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 19, 9:24 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 19, 9:24 AM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service State College PA
1024 AM EDT Mon Jun 19 2017
.SYNOPSIS...
An upper level trough will shift east across the Great Lakes,
pushing a cold front through Pennsylvania today. The upper
trough will swing through the area during the middle of the
week, then lift out by Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A diffuse cold front is entering the CWA as of mid morning. A
fairly solid area of showers extends from central NY state down
through the western 1/3 of my forecast area. There are embedded
thunderstorms and even the hint of a weak bowing segment of a
line at 10AM between UNV and FIG.
The focus of the convection will continue to shift eastward into
the Central Mountains as the morning progresses, and into the
Susq Vally by mid day and early afternoon. It's this area of
highest concern with deep tropical moisture and sunshine
already pushing temperatures into the 80s.
Sunshine and associated diurnal heating will result in moderate
CAPEs across the southeast portion of the forecast area by
early afternoon. SPC has a slight risk over eastern counties,
with a wedge of enhanced risk over Lancaster/York counties. The
HRRR and RAP both show the instability shifting east rapidly
implying this should be a relatively early in the day event.
The unstable environment, combined with anomalous PWATS,
also supports the idea of tropical downpours. Convection-
allowing models showing spot amounts of around 2-3 inches over
the Lower Susq Valley, which could result in flooding,
especially in urban areas, but recent dryness and high FFG
values suggest significant flooding elsewhere may not be very
likely.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Cooler/drier conditions tonight, as the cold front pushes east
of the region. However, will have to retain a low probability
of showers for much of the night associated with passage of
upper level trough.
Another shortwave rotating through base of trough will swing
through central Pa late Tuesday, likely accompanied by a few
more showers and possible tsra, mainly across the northwest
mountains. Model soundings showing a well mixed boundary layer
and 850 temps between 10-12C, which should support max temps
from the low 70s over the northwest mountains, to the low 80s
across the Susq Valley.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
One last day under influence of upper trough on Wednesday, with
relatively cool weather and a low chance of showers, then trough
lifts out. 00Z NAEFS showing an area of low pressure passing
north of Pa late in the week. GEFS plumes support a chance of
showers/storms with warm front passage Thursday or Thursday
night, then a better chance of shower/storms Friday, as trailing
cold front pushes into the area.
Bulk of med range guidance currently leaning toward dry weather
Saturday, followed by possible showers/storms by late in the
weekend, as another sfc low tracks north of Pa and trailing
cold front tracks across Pa.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
An upper level trough will shift east across the Great Lakes,
pushing a cold front through Pennsylvania today, with high
likelihood for strong to potentially severe thunderstorms over
mainly eastern half of CWA.
But first, ceiling restrictions over mainly western sections
will spread into central mountains through mid morning as area
of showers pushes through. Restrictions will lift this afternoon
with cold fropa, then scattered showers will again become a poss
over NW Mtns late in the day.
For the east, the advancing line of showers will develop into a
potentially potent line of thunderstorms around or just east of
an AOO-UNV-IPT line midday and advance across the Susq Valley
through mid/late afternoon. Wind gusts to 60-70 mph likely in
strongest storms.
Generally VFR conditions behind the front tonight, with cig
restrictions possible in NW Mtns and some patchy fog poss
areawide.
.OUTLOOK...
Tue...Sct SHRA NW. No sig wx.
Wed...Mainly dry with VFR conditions.
Thu...Sct SHRA and storms...mainly N.
Fri...Sct showers and thunderstorms.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 2 PM this afternoon to 9 PM EDT this
evening for PAZ059-064>066.
&&
SYNOPSIS...Fitzgerald/La Corte
NEAR TERM...Fitzgerald/La Corte
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald
AVIATION...RXR
Hazardous weather outlook, Jun 19, 10:20 AM EST, 20 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1120 AM EDT Mon Jun 19 2017
PAZ036-051>053-056>058-063-201530-
Franklin-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Cumberland-
1120 AM EDT Mon Jun 19 2017
...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ059-064>066-201530-
Lebanon-Adams-York-Lancaster-
1120 AM EDT Mon Jun 19 2017
...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Severe Thunderstorm Watch.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049-
050-201530-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-
1120 AM EDT Mon Jun 19 2017
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 9:32 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service State College PA
1032 AM EDT MON JUN 19 2017
PAZ006-012-018-037-041-191530-
Potter PA-Northern Centre PA-Northern Clinton PA-
Northern Lycoming PA-Tioga PA-
1032 AM EDT MON JUN 19 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER...NORTHERN
CENTRE...NORTHERN CLINTON...NORTHERN LYCOMING...AND TIOGA COUNTIES
UNTIL 1130 AM EDT...
At 1032 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kettle Creek State Park to near Westport to
near Clarence. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Wellsboro, Cross Fork, Monument, Glen Union, Waterville, Leonard
Harrison State Park, Covington, Keating, Tamarack, Kettle Creek State
Park, Cedar Run, Cammal, Ole Bull State Park, Blossburg, Morris,
Little Pine State Park, Westport, Leetonia, Hyner and South Renovo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4171 7698 4141 7711 4096 7797 4119 7787
4130 7804 4138 7799 4189 7725
TIME...MOT...LOC 1432Z 232DEG 39KT 4132 7793 4124 7781 4108 7787
La CorteLocal storm report, Jun 19, 9:42 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 AM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG HOWARD 41.01N 77.66W
06/18/2017 CENTRE PA FIRE DEPT/RESCUE
TREE DOWN ON A HOUSE. ROOF OFF LITTLE LEAGUE DUGOUT ON
FIELD BEHIND THE HOUSE. 251 E. MAIN ST
&&
EVENT NUMBER CTP1701236
LA CORTESpecial weather statement, Jun 19, 9:53 AM EST, 47 minutes before
Special Weather Statement
National Weather Service State College PA
1053 AM EDT MON JUN 19 2017
PAZ052-056>059-063-191530-
Perry-Northumberland-Cumberland-Lebanon-Dauphin-Schuylkill-
1053 AM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHUYLKILL...SOUTH
CENTRAL NORTHUMBERLAND...DAUPHIN...NORTHEASTERN CUMBERLAND...EAST
CENTRAL PERRY AND NORTHWESTERN LEBANON COUNTIES...
At 1053 AM EDT, a strong thunderstorm was located over Marysville,
moving northeast at 45 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Enola, Camp Hill, Colonial Park, Harrisburg, Linglestown, Progress,
Lemoyne, Lower Allen, New Cumberland, Fredericksburg, Klingerstown,
Trevorton, Paxtang, Rockville, Lickdale, Fort Indiantown Gap, West
Fairview, Pine Grove, Penn National Race Course and Harper Tavern.
LAT...LON 4049 7644 4044 7635 4022 7693 4038 7705
4080 7666 4052 7632
TIME...MOT...LOC 1453Z 232DEG 37KT 4037 7694
GrummSpecial weather statement, Jun 19, 10:32 AM EST, 8 minutes before
Special Weather Statement
National Weather Service State College PA
1132 AM EDT MON JUN 19 2017
PAZ037-041-191600-
Northern Lycoming PA-Tioga PA-
1132 AM EDT MON JUN 19 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHERN LYCOMING AND
TIOGA COUNTIES UNTIL NOON EDT...
At 1132 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wellsboro to near Blossburg to Buttonwood.
Movement was northeast at 50 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Mansfield, Wellsboro, Ralston, Ogdensburg, Millerton, Blossburg,
Arnot, Covington, Buttonwood, Roseville, Liberty and Mansfield
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4181 7690 4160 7688 4159 7681 4157 7681
4138 7722 4161 7712 4174 7732 4200 7693
TIME...MOT...LOC 1532Z 234DEG 43KT 4172 7720 4164 7707 4148 7714
La CorteThunderstorm Wind, Dauphin
- When
- June 19, 10:40 AM EST
- Where
- Dauphin County, 3.03 mi ENE of Waynesville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.466, -76.826
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto wires at Powells Valleys Road and Radel Road east of Halifax.
Thunderstorm Wind, Franklin
- When
- June 19, 11:25 AM EST
- Where
- Franklin County, 1.27 mi ENE of Greencastle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 39.790, -77.730
A severe thunderstorm producing winds estimated near 60 mph knocked down wires in Greencastle.
Thunderstorm Wind, Dauphin
- When
- June 19, 11:50 AM EST
- Where
- Dauphin County, 1.16 mi NNW of Halifax
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.484, -76.932
A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees across Route 147 between Halfax and Millersburg.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:05 PM EST
- Where
- Dauphin County, 0.53 mi W of Halifax
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.470, -76.930
A severe thunderstorm producing winds estimated near 60 mph knocked down a pole and wires across a roadway near Halifax.
Thunderstorm Wind, Adams
- When
- June 19, 12:15 PM EST
- Where
- Adams County, 0.99 mi WNW of Bendersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 39.984, -77.248
A severe thunderstorm producing winds estimated near 60 mph knocked down wires and damaged a transformer near the Bendersville Post Office.
Thunderstorm Wind, Adams
- When
- June 19, 12:19 PM EST
- Where
- Adams County, 2.39 mi N of Aspers
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.014, -77.275
A severe thunderstorm producing winds estimated near 60 mph knocked down nnumerous trees along Pine Grove Furnace Road near Aspers.
Thunderstorm Wind, Adams
- When
- June 19, 12:20 PM EST
- Where
- Adams County, 1.3 mi NW of York Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.013, -77.118
A severe thunderstorm producing winds estimated near 60 mph knocked down trees near York Springs.
Thunderstorm Wind, York
- When
- June 19, 12:28 PM EST
- Where
- York County, 0.54 mi N of Franklintown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Broadcast Media
- Coordinates
- 40.088, -77.022
A severe thunderstorm producing winds estimated near 60 mph knocked down about a dozen trees onto Carlisle Road.
Thunderstorm Wind, York
- When
- June 19, 12:35 PM EST
- Where
- York County, 0.96 mi W of Rossville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 40.067, -76.938
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires in Warrington Township.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:42 PM EST
- Where
- Dauphin County, 2.5 mi S of Middletown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.164, -76.718
A severe thunderstorm producing winds estimated near 60 mph knocked down trees along Route 441 near Three Mile Island.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:45 PM EST
- Where
- Dauphin County, 1.89 mi E of Waltonville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.250, -76.664
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at the intersection of Sand Hill and Hilltop Roads near Hershey.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:45 PM EST
- Where
- Dauphin County, 2.7 mi S of Deodate
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.191, -76.623
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Route 283 near mile-marker 10.2.
Thunderstorm Wind, York
- When
- June 19, 12:45 PM EST
- Where
- York County, 1.09 mi ESE of Newberrytown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 40.122, -76.782
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Hill Drive near York Haven.
Thunderstorm Wind, York
- When
- June 19, 12:45 PM EST
- Where
- York County, 2.33 mi NNE of Hanover Devener Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 39.860, -76.950
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires on High Rock Road north of Hanover.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:45 PM EST
- Where
- Dauphin County, 0.2 mi SSE of Middletown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 40.197, -76.719
A severe thunderstorm producing winds estimated near 60 mph knocked down trees in the Village of Pineford.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:48 PM EST
- Where
- Dauphin County, 0.59 mi S of Camp Curtin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.291, -76.900
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree on wires on Fourth Street in Harrisburg.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:50 PM EST
- Where
- Dauphin County, 0.25 mi E of (Mdt)olmsted Fld Mid
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.201, -76.765
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree on wires on Wayne Avenue in Middletown.
Thunderstorm Wind, Dauphin
- When
- June 19, 12:53 PM EST
- Where
- Dauphin County, 0.53 mi E of Waltonville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 40.250, -76.690
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires south of Hummelstown.
Thunderstorm Wind, Schuylkill
- When
- June 19, 1:05 PM EST
- Where
- Schuylkill County, 0.87 mi NW of Ringtown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.860, -76.240
A severe thunderstorm producing winds estimated near 60 mph knocked down trees near Ringtown.
Thunderstorm Wind, Schuylkill
- When
- June 19, 1:10 PM EST
- Where
- Schuylkill County, Port Carbon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.700, -76.170
A severe thunderstorm producing winds estimated near 60 mph knocked down trees near Port Carbon.
Thunderstorm Wind, Lebanon
- When
- June 19, 1:10 PM EST
- Where
- Lebanon County, 0.79 mi NNE of Annville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Broadcast Media
- Coordinates
- 40.341, -76.515
A severe thunderstorm producing winds estimated near 60 mph knocked down trees on cars near Cleona.
Thunderstorm Wind, Lebanon
- When
- June 19, 1:23 PM EST
- Where
- Lebanon County, 0.65 mi N of Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.339, -76.419
A severe thunderstorm producing winds estimated near 60 mph knocked down trees in Lebanon.
Thunderstorm Wind, Lancaster
- When
- June 19, 1:30 PM EST
- Where
- Lancaster County, 0.03 mi N of Ephrata
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.181, -76.180
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree on a house in Ephrata.
Thunderstorm Wind, Lebanon
- When
- June 19, 1:30 PM EST
- Where
- Lebanon County, 0.53 mi E of Annville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.330, -76.510
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees along Route 422 between Palmyra and Lebanon.
Thunderstorm Wind, Lebanon
- When
- June 19, 1:45 PM EST
- Where
- Lebanon County, 0.52 mi W of Mt Gretna
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.249, -76.480
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and large limbs on Timber and Hillcrest Roads near Mount Gretna.
Thunderstorm Wind, Lebanon
- When
- June 19, 1:45 PM EST
- Where
- Lebanon County, 0.67 mi SSE of Colebrook
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.242, -76.513
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at the intersection of Route 241 and Mine Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Arizona, June 19 to 25, 20172 deaths · 1 event
- Tornado and Damaging Winds in Pennsylvania, June 19, 2017$750,000 · EF0 · 14 events
- Flooding in California, June 19 to 29, 2017$500,000 · 5 events
- Flash Flooding in New Hampshire, June 19, 2017$130,000 · 7 events
- Damaging Winds and Lightning Strike in Virginia, June 19, 2017$57,000 · 51 kt wind · 23 events
- Flash Flooding and Heavy Rain in Georgia, June 19 to 20, 2017$76,000 · 16 events
- Flash Flooding and Damaging Wind in Vermont, June 19, 2017$111,000 · 50 kt wind · 7 events
- Hail and Damaging Winds in New York, June 19, 2017$47,000 · 1 in hail · 16 events
- Flash Flooding and Flooding in Ohio, June 19 to 24, 2017$20,000 · 0.75 in hail · 31 events
- Flash Flooding in Mississippi, June 19, 2017$61,000 · 4 events
- Damaging Winds in Illinois, June 19, 2017$60,000 · 61 kt wind · 4 events
- Tornado and Tropical Storm in Louisiana, June 19 to 23, 20172 injured · EF0 · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 695454, 695455, 695463, 695457, 695459, 695461, 695576, 695569, 695575, 695570, 695467, 695468, 695557, 695566, 695568, 695574, 695466, 695573, 695552, 695555, 695567, 695464, 695548, 695549, 695551, 695554.